# SDR CALA2015090394268

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 65,493 hours, 23,126 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE FUSELAGE SKIN & DOUBLER AT LOWER AFT CORNER OF FWD CARGO DOOR CUT OUT, AT BS 613 ABOVE STINGER 26R.  REPAIR ACCOMPLISHED ON ECRA 5331-01783, BUT HAS FIRST STAGE APPROVAL.  THE INSPECTION THRESHOLD FOR REPAIR IS 24 MONTHS.  A NEW FAA APPROVAL FINDING COMPLIANCE WITH 14CFR 26.43D & 25.57 IS REQUIRED BEFORE 10 N0V 15 FOR THE ACFT TO REMAIN AIRWORTHY AFTER THAT TIME.  CALL ENGINEERING AFTER 10 SEP 15 BUT BEFORE 10 OCT 15 FOR DISPOSITION.
